# SDR ASAA2016071417382

- Difficulty date: July 14, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 5,059 hours, 1,613 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING ELECTRICAL TRANSFER FROM JETWAY TO APU POWER, NOTICED MISSING SAT SELECTION ON THE MCDU MENU PAGE AND NO SATCOM PAGES AVAILABLE. APPLIED QRH SATCOM LOCKUP PROCEDURE. NORMAL SATCOM OPS RESTORED. ACFT GROUNDED. INSPECTED MCDU AND FOUND SATCOM PROMPT ON LEFT AND RIGHT SIDE PRESENT. PERFORMED SYSTEM OPS CHECK, REF B737-900 AMM 23-15-00. CHECKS NORMAL.
